Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 45, NWS Cheyenne, WY

June 4, 2014Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 4, 2014, 5:51 PM MDT for Dawes County, Sioux County, Nebraska. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2014, 5:51 PM MDT (23:51 UTC)
Expired
Jun 4, 2014, 6:20 PM MDT
In force
29 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Dawes County, NE, Sioux County, NE

The radar

The Rapid City radar (KUDX), 171 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 5:12 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WUUS55 KCYS 042351
SVRCYS
NEC045-165-050030-
/O.NEW.KCYS.SV.W.0045.140604T2351Z-140605T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
551 PM MDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
  CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 546 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES      
  SOUTHEAST OF HARRISON...AND MOVING NORTH AT 15 MPH. THIS STORM IS
  EXPECTED TO TURN EASTWARD IN THE NEXT 30 MINUTES AND MOVE TOWARDS
  CRAWFORD. 

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FORT ROBINSON CAMPGROUND...CRAWFORD AND FORT ROBINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4288 10377 4267 10309 4245 10348 4258 10385
TIME...MOT...LOC 2350Z 207DEG 14KT 4263 10368

HAIL...1.75IN
WIND...60MPH

$$

TJT
2 follow-up statements
629 
WWUS55 KCYS 050011
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
611 PM MDT WED JUN 4 2014

NEC045-165-050030-
/O.CON.KCYS.SV.W.0045.000000T0000Z-140605T0030Z/
DAWES NE-SIOUX NE-
611 PM MDT WED JUN 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX
AND WEST CENTRAL DAWES COUNTIES UNTIL 630 PM MDT...

AT 608 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
FORT ROBINSON CAMPGROUND...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FORT ROBINSON CAMPGROUND...CRAWFORD AND FORT ROBINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4249 10341 4265 10383 4288 10377 4267 10309
TIME...MOT...LOC 0010Z 207DEG 14KT 4270 10363

HAIL...1.75IN
WIND...60MPH

$$

TJT
856 
WWUS55 KCYS 050020
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT WED JUN 4 2014

NEC045-165-050030-
/O.CAN.KCYS.SV.W.0045.000000T0000Z-140605T0030Z/
DAWES NE-SIOUX NE-
620 PM MDT WED JUN 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIOUX AND WEST CENTRAL
DAWES COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT.

LAT...LON 4249 10341 4265 10383 4288 10377 4267 10309
TIME...MOT...LOC 0020Z 207DEG 14KT 4273 10361

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:48 PM MDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 4, 3:48 PM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
348 PM MDT WED JUN 4 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 157 PM MDT WED JUN 4 2014

ANOTHER ROUND OF SEVERE WEATHER EXPECTED THIS AFTERNOON AND
EVENING AS UNSTABLE LOW LEVELS COMBINE WITH A SHORT WAVE MOVING
ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. SEVERE
THUNDERSTORMS ARE EXPECTED WITH THE MAIN SEVERE THREAT BEING LARGE
HAIL. STRONG WIND GUSTS WILL ALSO BE A THREAT WITH MINIMAL CHANCES
FOR TORNADOES.

INITIALLY THIS AFTERNOON THE SHEAR PARAMETERS ARE MARGINAL FOR
SEVERE THUNDERSTORMS BUT THE 0-6 KM BULK SHEAR SHOULD PUSH 40 TO
50 KTS OVER MOST OF THE FORECAST AREA LATE AFTERNOON AND EARLY
EVENING. 18Z LAPS DATA SHOWING UPWARDS OF 3000 J/KG OF SURFACE BASED
CAPE IN DOUGLAS COUNTY. THIS IS 1000-1500 K/KG HIGHER THAN THE
MODELS WOULD SUGGEST. NOT SURE THE LAPS DATA IS 100 PERCENT
ACCURATE BUT GOING TO KEEP A CLOSE EYE ON MESO ANALYSIS THIS
AFTERNOON...AS 3000 J/KG OF CAPE WOULD MEAN VERY LARGE HAIL WOULD
BE POSSIBLE. ON THE OTHER HAND...THE 16Z HRRR RUN OF COMPOSITE
REFLECTIVITY DOES NOT INDICATE MUCH IN THE WAY OF DISCRETE
CONVECTION INDICATIVE OF SUPERCELLS OVER THE CWA THIS AFTERNOON OR
EVENING. AT ANY RATE...THERE IS AT LEAST A THREAT FOR SEVERE
STORMS. WILL MONITOR CLOSELY THIS AFTERNOON.

FRONTAL BOUNDARY WILL BECOME THE FOCUS FOR CONVECTION LATER THIS
EVENING AS A COLD FRONT MOVES SOUTH ACROSS THE AREA. COULD SEE
CONVECTION CONTINUE ACROSS THE SOUTHERN PANHANDLE INTO LATE
TONIGHT NEAR THE FRONT. THUNDERSTORMS SHOULD BECOME ELEVATED BY
LATE THIS EVENING WITH MINIMAL SEVERE THREAT...AND THAT BEING
MAINLY HAIL.

AIR MASS SHOULD BE STABLE BEHIND THE COLD FRONT TOMORROW. CAP
SHOULD BE IN PLACE EAST OF THE LARAMIE RANGE AND SUBSIDENCE ALOFT
SHOULD ALSO CONTRIBUTE TO CAPPING. LEFT A SLIGHT CHANCE OF
THUNDERSTORMS FOR NOW...BUT THE NIGHT SHIFT MAY BE TO REMOVE THE
CHANCES FROM EASTERN PORTIONS OF THE FORECAST AREA. ACTUALLY THE
HIGHER CHANCE FOR THUNDERSTORMS WILL BE LATE TOMORROW EVENING INTO
THE OVERNIGHT AS A WARM FRONT LIFTS NORTHWARD. STRONG THETAE
ADVECTION WILL BE THE MAIN FOCUS FOR THUNDERSTORM ACTIVITY. THE
NAM IS MUCH FARTHER NORTH WITH THE STRONGEST POSITIVE THETAE THAN
THE GFS. NOT SURE WHICH TO BELIEVE AT THIS POINT.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 1257 PM MDT WED JUN 4 2014

THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS THE TIMING
OF THE WAVES MOVING ACROSS FORECAST AREA THIS WEEKEND.

SATURDAY-SUNDAY:
A COUPLE OF SHORTWAVES ARE PROGGED TO MOVE ACROSS THE FORECAST
AREA THIS WEEKEND. OBVIOUSLY THE MAIN CONCERN WILL BE THE TIMING
OF THESE FEATURES. THE MODELS ARE IN PRETTY GOOD AGREEMENT IN
SHOWING THIS WAVE MOVING ACROSS THE AREA SATURDAY MORNING INTO EARLY
SATURDAY AFTERNOON. IF THIS WOULD BE THE CASE...THEN WE MAY SEE
THE CONVECTION DEVELOP A BIT EARLIER IN THE DAY. WE DID BUMP UP
POPS A BIT SATURDAY MORNING TO REFLECT THIS POTENTIAL. THIS MAY
ALSO SET THE STAGE FOR STRONG TO SEVERE CONVECTION ON THIS DAY AS
WELL WITH SURFACE BASED CAPES BETWEEN 1000-1500 J/KG. 0-6KM SHEAR
VALUES MAY ALSO BE SUFFICIENT ENOUGH TO PRODUCE A COUPLE OF
SUPERCELLS. AT THIS POINT...IT APPEARS LIKE THE BULK OF THE STORMS
SHOULD MOVE OUT OF THE AREA BY EARLY EVENING. AFTER THIS WAVE
PASSES THROUGH...IT WILL TURN QUITE A BIT COOLER WITH HIGHS
STRUGGLING TO GET OUT OF THE 50S AND 60S. THE MODELS ARE SHOWING A
MORE AMPLIFIED TROF MOVING THROUGH ON SUNDAY WHICH MAY HELP
STEEPEN THE LOW AND MID LEVEL LAPSE RATES WITH STILL FAIRLY GOOD
SHEAR IN PLACE. THE COOLER TEMPERATURES WILL ALSO YIELD TO LOWER
WET BULB ZERO HEIGHTS WHICH MAY BE SUFFICIENT TO PRODUCE STRONG
TO SEVERE STORMS WITH LARGE HAIL.

MONDAY-WEDNESDAY:
AFTER THE TROF PASSES THROUGH THE AREA ON SUNDAY NIGHT WE SHOULD
SEE SOME RIDGING ON MONDAY FOLLOWED BY ZONAL FLOW. AS A
RESULT...DRY AND MILD CONDITIONS SHOULD PREVAIL ON MONDAY...DUE TO
GOOD SUBSIDENCE IN PLACE. THERE WILL BE A SLIGHT CHANCE OF AFTERNOON
THUNDERSTORMS ON TUESDAY AND WEDNESDAY IN THE MOUNTAINS AND
ADJACENT PLAINS AS THE LOW LEVEL MOISTURE CONTINUES TO BANK UP
AGAINST THE LARAMIE RANGE WITH SOME AID FROM THE LEE SURFACE TROF.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY MORNING)
ISSUED AT 1257 PM MDT WED JUN 4 2014

&&

.FIRE WEATHER...
ISSUED AT 1257 PM MDT WED JUN 4 2014

NO FIRE WEATHER CONCERNS OVER THE NEXT WEEK. A FEW SHOWERS AND
THUNDERSTORMS POSSIBLE MOST DAYS FOR AREAS WEST OF THE LARAMIE
RANGE. ALONG AND EAST OF THE LARAMIE RANGE...MUCH GREATER CHANCES
FOR SHOWERS AND THUNDERSTORMS DURING THE NEXT WEEK AS AN ACTIVE
WEATHER PATTER REMAINS IN PLACE.

&&

.HYDROLOGY...
ISSUED AT 1257 PM MDT WED JUN 4 2014
RIVER FLOODING WILL CONTINUE ALONG THE UPPER NORTH PLATTE AND
LARAMIE RIVERS OVER THE NEXT FEW DAYS. HOWEVER STAGES HAVE CRESTED
AND ARE FORECASTED TO RECEDE. A DRY WEATHER PATTERN WILL EXIST FOR
AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH AT LEAST MIDWEEK
SO NO WIDESPREAD RAINFALL EVENTS ARE EXPECTED. TEMPERATURES WILL
BE SEASONAL...PRODUCING SOME SNOW MELT EACH DAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...SML
LONG TERM...REC
AVIATION...REC
FIRE WEATHER...SML
HYDROLOGY...REC
Hazardous weather outlook, Jun 4, 10:18 AM MDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 AM MDT WED JUN 4 2014

WYZ103>106-109>117-051630-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1018 AM MDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND WEST OF
THE LARAMIE RANGE THIS AFTERNOON. THESE STORMS ARE NOT EXPECTED TO
BECOME SEVERE. DIME SIZED HAIL AND DOWN BURST WINDS TO 50 MPH WILL
BE THE PRIMARY HAZARDS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON
THROUGH TUESDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE. SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON NEAR THE
NEBRASKA BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
051630-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1018 AM MDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND PERSIST INTO THE LATE EVENING FOR AREAS EAST OF THE LARAMIE
RANGE. SOME OF THESE STORMS COULD BECOME SEVERE WITH GOLF BALL
SIZED OR LARGER HAIL...AND WIND GUSTS TO 70 MPH. THE MAIN THREAT
FOR SEVERE THUNDERSTORMS EXIST EAST OF INTERSTATE 25...AND INTO
THE NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON
THROUGH TUESDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE. SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON NEAR THE
NEBRASKA BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR AREAS EAST OF
INTERSTATE 25 AFTER 3 PM MDT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

SML

In the hours before

Special weather statement, Jun 4, 3:43 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
343 PM MDT WED JUN 4 2014

WYZ101-102-042230-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
343 PM MDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND WESTERN
NIOBRARA COUNTIES UNTIL 430 PM MDT...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF DULL
CENTER TO DOUGLAS...AND MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MANNING RANCH...
  LANCE CREEK...
  KEELINE...
  LOST SPRINGS...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4270 10474 4275 10538 4351 10486 4351 10426
TIME...MOT...LOC 2143Z 302DEG 14KT 4345 10477 4276 10536

TJT
Local storm report, Jun 4, 3:53 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             3 W YODER               41.92N 104.35W
06/04/2014  E0.50 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jun 4, 4:29 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
429 PM MDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             2 SW REDBIRD            43.22N 104.30W
06/04/2014  M0.50 INCH       NIOBRARA           WY   TRAINED SPOTTER

            5 MINUTES OF HEAVY RAIN. WINDS ESTIMATED AT 20-25 MPH.

&&

HAHN
Local storm report, Jun 4, 4:33 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             11 SSW REDBIRD          43.09N 104.35W
06/04/2014  E0.88 INCH       NIOBRARA           WY   TRAINED SPOTTER

            35-40 MPH WINDS

&&

RCOX
Special weather statement, Jun 4, 5:27 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT WED JUN 4 2014

NEZ002-095-050030-
DAWES NE-NORTH SIOUX NE-
527 PM MDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX AND NORTHERN
DAWES COUNTIES UNTIL 630 PM MDT...

AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTROSE...OR 28 MILES SOUTH OF EDGEMONT...
MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHADRON...
  WHITNEY LAKE...
  CHADRON AIRPORT...
  CHADRON CAMPGROUND...
  RED CLOUD CAMPGROUND...
  WHITNEY...
  CHADRON ST PARK...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4288 10376 4301 10368 4301 10280 4294 10277
      4256 10278
TIME...MOT...LOC 2327Z 293DEG 33KT 4290 10360

TJT
Special weather statement, Jun 4, 5:40 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT WED JUN 4 2014

NEZ003-021-050030-
BOX BUTTE NE-MORRILL NE-
540 PM MDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRILL AND EXTREME
SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 630 PM MDT...

AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF THE INTERSECTION OF HIGHWAY 385
AND L62...OR 23 MILES SOUTH OF ALLIANCE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN BOX BUTTE AND NORTHERN
MORRILL COUNTIES.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4160 10267 4159 10307 4187 10319 4203 10270
      4200 10267 4177 10267 4174 10263 4166 10263
TIME...MOT...LOC 2339Z 248DEG 28KT 4180 10302

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 5:27 PM MDTSpecial Weather StatementCYSDawes63 min
Jun 4, 5:40 PM MDTSpecial Weather StatementCYSMorrill50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.